# SDR 7C7A2018050700405

- Difficulty date: May 7, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,986 hours, 32,933 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF DENT LT NACELLE, OUTBOARD AFT ACCESS PANEL PN 8714007-001. REPAIR CARRIED OUT REF ECO 008.54-18.04.
